# SDR AALA202402056175

- Difficulty date: February 1, 2024
- Submitted: February 5, 2024
- Operation: Air carrier
- Aircraft: N315PE
- Make and model: Boeing 737823
- Aircraft serial: 31261
- Aircraft time: 20,157 hours, 8,524 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Lavatory
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LAVATORY DOOR DIFFICULT TO OPEN AND CLOSE. MAINTENANCE ADJUSTED LAVATORY DOOR AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
